MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07028091190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer questioned thyroid results for 3 patient samples tested for elecsys ft3 iii (ft3 iii), elecsys ft4 iii (ft4 iii) and elecsys tsh (tsh) on a cobas e 801 module.The 3 patient samples were submitted for investigation where discrepant results were identified for ft3 iii, ft4 iii and tsh between the customer's e801 module, the centaur method, an e801 module used at the investigation site, a cobas 8000 e 602 module used at the investigation site and a cobas e 411 immunoassay analyzer used at the investigation site.It is not known if any incorrect results were reported outside of the laboratory.This medwatch will cover tsh.Refer to medwatch with patient identifier (b)(6) for information on the ft4 iii results and medwatch with patient identifier (b)(6) for information on the ft3 iii results.There was no allegation that an adverse event occurred.The serial number for the customer's e801 module was not provided.The patient samples were also treated and underwent polyethylene glycol (peg) testing.The e602 module serial number was (b)(4).The e411 analyzer serial number was (b)(4).The e801 module serial number used at the investigation site was (b)(4).The tsh reagent lot number used with the e602 module and the e411 analyzer was 328081 with an expiration date of 31-dec-2018.The tsh reagent lot number used with the e801 module at the investigation site was 331814 with an expiration date of 31-aug-2019.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7890837
Report Number1823260-2018-03213
Device Sequence Number1758326
Product Code JLW
UDI-Device Identifier04015630939831
UDI-Public4015630939831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028091190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1